Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 9, NWS Tulsa, OK

March 9, 20194 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 9, 2019, 6:05 AM CST for 4 counties in Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2019, 6:05 AM CST (12:05 UTC)
Expired
Mar 9, 2019, 6:45 AM CST
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Adair County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 6:23 AM CSTTSTM WND DMG1 Wsw Brushy, OKLARGE TREE LIMBS DOWN. SHINGLES BLOWN OFF ROOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 2:31 AM CSTSevere Thunderstorm WatchSPC7 hr
Mar 9, 3:49 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 443 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
443 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

143 
WUUS54 KTSA 091205
SVRTSA
OKC001-061-079-135-091245-
/O.NEW.KTSA.SV.W.0009.190309T1205Z-190309T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
605 AM CST SAT MAR 9 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Eastern Haskell County in southeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Southeastern Adair County in northeastern Oklahoma...
  Northern Le Flore County in southeastern Oklahoma...

* Until 645 AM CST.

* At 605 AM CST, severe thunderstorms were located along a line
  extending from 3 miles south of Vian to 4 miles southeast of
  Lequire, moving northeast at 70 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Sallisaw...                       Poteau...
  Pocola...                         Muldrow...
  Roland...                         Spiro...
  Arkoma...                         Vian...
  Panama...                         Bonanza...
  Keota...                          Mccurtain...
  Bokoshe...                        Gans...
  Cameron...                        Marble City...
  Tamaha...                         Moffett...
  Brushy...                         Mc Curtain...

This includes Interstate 40 in Oklahoma between mile markers 295 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3506 9444 3506 9512 3546 9506 3574 9449
      3540 9443
TIME...MOT...LOC 1205Z 233DEG 59KT 3545 9497 3507 9504 

HAIL...0.88IN
WIND...60MPH
 
$$
3 follow-up statements
788 
WWUS54 KTSA 091222
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
622 AM CST SAT MAR 9 2019

OKC001-061-079-135-091245-
/O.CON.KTSA.SV.W.0009.000000T0000Z-190309T1245Z/
Haskell OK-Sequoyah OK-Adair OK-Le Flore OK-
622 AM CST SAT MAR 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR EAST CENTRAL HASKELL...SEQUOYAH...SOUTHEASTERN ADAIR AND
NORTHEASTERN LE FLORE COUNTIES...

At 622 AM CST, severe thunderstorms were located along a line
extending from 3 miles north of Brushy to 3 miles south of Panama,
moving northeast at 65 mph.

HAZARD...65 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Poteau...
Pocola...                         Muldrow...
Roland...                         Spiro...
Arkoma...                         Panama...
Bonanza...                        Bokoshe...
Gans...                           Cameron...
Marble City...                    Moffett...
Brushy...                         Brushy Lake State Park...
Short...                          Shady Point...
Rock Island...                    Cowlington...

This includes Interstate 40 in Oklahoma between mile markers 304 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3506 9444 3506 9488 3557 9484 3574 9449
      3540 9443
TIME...MOT...LOC 1222Z 241DEG 59KT 3561 9471 3512 9469 

HAIL...0.88IN
WIND...60MPH
 
$$
192 
WWUS54 KTSA 091236
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
636 AM CST SAT MAR 9 2019

OKC061-091245-
/O.CAN.KTSA.SV.W.0009.000000T0000Z-190309T1245Z/
Haskell OK-
636 AM CST SAT MAR 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HASKELL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CST for
northwestern Arkansas...and northeastern and east central Oklahoma. A
Severe Thunderstorm Watch also remains in effect until 1100 AM CST
for west central Arkansas...and southeastern Oklahoma.

LAT...LON 3506 9444 3506 9461 3566 9464 3574 9449
      3540 9443
TIME...MOT...LOC 1235Z 253DEG 46KT 3559 9452 3510 9451 

$$

OKC001-079-135-091245-
/O.CON.KTSA.SV.W.0009.000000T0000Z-190309T1245Z/
Sequoyah OK-Adair OK-Le Flore OK-
636 AM CST SAT MAR 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR EASTERN SEQUOYAH...SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE
COUNTIES...

At 635 AM CST, severe thunderstorms were located along a line
extending from 2 miles northwest of Short to 3 miles southeast of
Cameron, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Poteau...                         Pocola...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Bonanza...                        Cameron...
Moffett...                        Short...
Rock Island...                    Scullyville...
Braden...                         Jenson...
Cottonwood...                     Dora...

This includes Interstate 40 in Oklahoma between mile markers 318 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3506 9444 3506 9461 3566 9464 3574 9449
      3540 9443
TIME...MOT...LOC 1235Z 253DEG 46KT 3559 9452 3510 9451 

HAIL...0.75IN
WIND...60MPH
 
$$
566 
WWUS54 KTSA 091242
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
642 AM CST SAT MAR 9 2019

OKC001-079-135-091251-
/O.EXP.KTSA.SV.W.0009.000000T0000Z-190309T1245Z/
Sequoyah OK-Adair OK-Le Flore OK-
642 AM CST SAT MAR 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH...
SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE COUNTIES WILL EXPIRE AT
645 AM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 AM CST for
northwestern Arkansas...and northeastern and east central Oklahoma. A
Severe Thunderstorm Watch also remains in effect until 1100 AM CST
for west central Arkansas...and southeastern Oklahoma.

LAT...LON 3506 9444 3506 9461 3566 9464 3574 9449
      3540 9443
TIME...MOT...LOC 1241Z 233DEG 59KT 3564 9444 3515 9443 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:19 AM CST, 46 minutes earlier.

Area forecast discussion, Mar 9, 5:19 AM CST, 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
519 AM CST Sat Mar 9 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Areas of showers and thunderstorms were ongoing across eastern
Oklahoma and northwest Arkansas with widely varying cigs from
LIFR in northwest Arkansas to MVFR/VFR across parts of northeast
Oklahoma. Most of the thunderstorm activity should exit the
region after 16Z along with improving cigs. Expect gusty southwest
to west winds to develop across northeast Oklahoma and northwest
Arkansas by late morning and into the afternoon, with a few gusts
over 40 kts likely.

&&

.PREV DISCUSSION... /Issued 353 AM CST Sat Mar 9 2019/

DISCUSSION...
Strong upper level low moving across the Rockies this morning
with deepening sfc cyclone over southeast CO. Accordingly, well defined
warm front continues to lift north and is presently located near
I-40. Strong moisture transport has resulted in significant
destabilization overnight as expected, with cluster of elevated
storms impacting northeast OK with a few reports of marginally
severe hail. Increased forcing with the approach of the main
upper system will likely result in additional development through
the morning, with attendant large hail threat continuing with
elevated cells north of the warm front. Farther south additional
concern will be for sfc-based development within expanding warm
sector, which would support threat of damaging winds and isolated
tornadoes, especially close to warm front.

Mid to late morning will see a rapid decrease in storms from the
west as drier air pushes east as sfc low moves quickly across
central KS. Pressure gradient will support sustained winds in the
20-30 mph range, with deep mixed layer resulting in gusts AOA 40
mph generally from US 412 north, where a wind advisory will be
issued for the afternoon. Windy and dry conditions will also
allow fine fuels to dry quickly despite morning rainfall with at
least marginal Red Flag conditions possible in some areas.
However, it appears the lowest dew points/warmest temperatures
will be somewhat offset from area of highest wind speeds which,
along with initially moist conditions will preclude issuance of a
Red Flag for now. Will cover most of the forecast area with a
fire danger statement.

Cooler temperatures will prevail the next couple of days, while
another strong upper low develops off the Pacific coast. Rina
chances will return as early as late Sunday across southern areas
with warm advection regime developing. The main upper low will be
taking a more southerly track as it moves toward the area during
the first half of the week. Rain and thunderstorm chances will
increase, likely peaking Tuesday night or Wednesday with the
passage of the upper wave an cold front. Right now this system
looks more like a heavy rain produced versus sever weather as the
warm sector remain well to the south. Cooler than normal temps
return late in the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  34  53  37 /  80   0   0  10
FSM   76  38  59  43 / 100   0   0  30
MLC   76  38  54  41 /  80   0  20  30
BVO   67  31  52  34 /  80   0   0  10
FYV   70  33  54  37 / 100   0   0  20
BYV   70  33  52  36 / 100   0   0  10
MKO   72  36  53  40 /  90   0   0  20
MIO   68  31  52  35 /  90   0   0  10
F10   72  36  53  39 /  70   0  10  30
HHW   75  43  59  46 /  80   0  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 10 AM this morning to 6 PM CST this evening
     for OKZ054>058-060>063-067>069.

AR...Wind Advisory from 10 AM this morning to 6 PM CST this evening
     for ARZ001-002-010-011.

     Dense Fog Advisory until 6 AM CST early this morning for ARZ002-
     011.

&&

AVIATION.....18
Hazardous weather outlook, Mar 9, 4:39 AM CST, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
439 AM CST Sat Mar 9 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
439 AM CST Sat Mar 9 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...South of Interstate 40.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Late morning.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...This afternoon.

DISCUSSION...
Areas of thunderstorms were ongoing early this morning across eastern
Oklahoma and northwest Arkansas. Some of the strongest storms will be
capable of producing large hail and damaging winds. There is a limited
tornado threat south of I-40, near a warm front. Thunderstorms will be
exiting the region by mid-morning.

Gusty southwest to west winds will develop behind the exiting area of
showers and thunderstorms later this morning. Expect a few gusts around
40 to 45 mph, especially across parts of northeast Oklahoma and northwest
Arkansas. A Wind Advisory has been issued from 10 am to 6 pm today.

The strong winds along with lower relative humidity values will result
in a heightened fire danger threat this afternoon, especially across
areas that received little overnight rainfall.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain
Potential.
WEDNESDAY...Thunderstorm Potential...High Wind Potential.
THURSDAY and Friday...No Hazards.

EXTENDED DISCUSSION...
Another strong upper system will impact the region in the Tuesday to
Wednesday time frame. Locally heavy rainfall appears possible, mainly
from Tuesday night into Wednesday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 9, 4:55 AM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
455 AM CST SAT MAR 9 2019

OKZ049-076-091130-
Pushmataha OK-Le Flore OK-
455 AM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUSHMATAHA AND
SOUTHERN LE FLORE COUNTIES UNTIL 530 AM CST...

At 454 AM CST, a strong thunderstorm was located 8 miles southeast of
Albion, moving northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Poteau...                         Heavener...
Howe...                           Heavener Runestone State Park...
Whitesboro...                     Muse...
Hodgen...                         Honobia...

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Oklahoma.

LAT...LON 3458 9514 3503 9456 3492 9445 3476 9445
      3451 9489 3451 9504 3449 9505
TIME...MOT...LOC 1054Z 230DEG 59KT 3456 9501
Special weather statement, Mar 9, 5:12 AM CST, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
512 AM CST SAT MAR 9 2019

OKZ049-091145-
Pushmataha OK-
512 AM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUSHMATAHA COUNTY UNTIL
545 AM CST...

At 512 AM CST, a strong thunderstorm was located near Kellond, moving
northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Antlers...                        Clayton...
Clayton Lake State Park...        Snow...
Tuskahoma...                      Stanley...
Moyers...                         Nashoba...
Kosoma...                         Kellond...
Dunbar...                         Eubanks...
Finley...

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Oklahoma.

LAT...LON 3431 9577 3468 9530 3468 9524 3450 9506
      3417 9563
TIME...MOT...LOC 1112Z 230DEG 49KT 3429 9564
Special weather statement, Mar 9, 5:25 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
525 AM CST SAT MAR 9 2019

OKZ073>075-091200-
Haskell OK-Pittsburg OK-Latimer OK-
525 AM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL...WESTERN LATIMER
AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 600 AM CST...

At 524 AM CST, strong thunderstorms were located along a line
extending from Krebs to 7 miles northeast of Stringtown. Movement was
northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Wilburton...
Stigler...                        Hartshorne...
Krebs...                          Quinton...
Whitefield...                     Alderson...
Kinta...                          Tamaha...
Higgins...                        Damon...
Blocker...                        Robbers Cave State Park...
Blanco...                         Haileyville...
Pittsburg...                      Gowen...
Panola...                         Dow...

A Severe Thunderstorm Watch remains in effect until 1000 AM CST for
east central Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 1100 AM CST for southeastern Oklahoma.

LAT...LON 3467 9588 3498 9573 3527 9526 3527 9523
      3530 9520 3530 9517 3533 9517 3542 9502
      3541 9497 3479 9528 3459 9566 3459 9588
TIME...MOT...LOC 1124Z 234DEG 67KT 3494 9572 3452 9593
Special weather statement, Mar 9, 5:46 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
546 AM CST SAT MAR 9 2019

OKZ049-053-091230-
Choctaw OK-Pushmataha OK-
546 AM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUSHMATAHA AND CHOCTAW
COUNTIES UNTIL 630 AM CST...

At 546 AM CST, strong thunderstorms were located along a line
extending from 3 miles northwest of Dunbar to 6 miles south of
Boswell. Movement was northeast at 55 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Hugo...                           Antlers...
Fort Towson...                    Sawyer...
Rattan...                         Soper...
Snow...                           Hugo Lake State Park...
Kellond...                        Kent...
Goodland...                       Messer...
Raymond Gary State Park...        Moyers...
Nashoba...                        Kosoma...
Dunbar...                         Oleta...
Cloudy...                         Grant...

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Oklahoma.

LAT...LON 3388 9554 3393 9556 3394 9560 3389 9569
      3389 9575 3387 9577 3389 9586 3446 9563
      3452 9494 3450 9505 3425 9505 3424 9515
      3394 9516 3396 9523 3389 9526 3390 9526
      3391 9527 3387 9529 3389 9533
TIME...MOT...LOC 1146Z 230DEG 61KT 3451 9559 3393 9583
Special weather statement, Mar 9, 5:59 AM CST, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
559 AM CST SAT MAR 9 2019

OKZ049-075-076-091245-
Latimer OK-Pushmataha OK-Le Flore OK-
559 AM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUSHMATAHA...SOUTHERN
LATIMER AND SOUTHWESTERN LE FLORE COUNTIES UNTIL 645 AM CST...

At 558 AM CST, strong thunderstorms were located along a line
extending from 3 miles west of Yanush to 3 miles south of Dunbar.
Movement was northeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Clayton...                        Talihina...
Fanshawe...                       Albion...
Clayton Lake State Park...        Talimena State Park...
Bengal...                         Tuskahoma...
Yanush...                         Stanley...
Nashoba...                        Kiamichi...
Whitesboro...                     Dunbar...
Eubanks...                        Sardis...
Summerfield...                    Honobia...

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Oklahoma.

LAT...LON 3473 9544 3505 9477 3451 9491 3451 9504
      3445 9505 3437 9563
TIME...MOT...LOC 1158Z 227DEG 65KT 3471 9537 3441 9554
Special weather statement, Mar 9, 6:02 AM CST, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
602 AM CST SAT MAR 9 2019

OKZ068-069-072-074-076-091245-
Haskell OK-Adair OK-Sequoyah OK-Cherokee OK-Le Flore OK-
602 AM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHERN ADAIR...NORTHEASTERN LE FLORE AND SOUTHEASTERN
CHEROKEE COUNTIES UNTIL 645 AM CST...

At 601 AM CST, strong thunderstorms were located along a line
extending from near Vian to 5 miles southeast of Stigler. Movement
was northeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Sallisaw...                       Stilwell...
Pocola...                         Muldrow...
Roland...                         Spiro...
Arkoma...                         Vian...
Bonanza...                        Keota...
Gans...                           Marble City...
Tamaha...                         Moffett...
Brushy...                         Brushy Lake State Park...
Bunch...                          Short...
Rock Island...                    Cowlington...

This includes Interstate 40 in Oklahoma between mile markers 292 and
327.

A Severe Thunderstorm Watch remains in effect until 1000 AM CST for
northwestern Arkansas...and northeastern and east central Oklahoma. A
Severe Thunderstorm Watch also remains in effect until 1100 AM CST
for west central Arkansas...and southeastern Oklahoma.

LAT...LON 3518 9444 3521 9506 3557 9504 3589 9452
      3582 9450 3522 9443
TIME...MOT...LOC 1201Z 239DEG 50KT 3552 9496 3522 9503

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 1:56 AM CSTSpecial Weather StatementTSACreek49 min
Mar 9, 2:24 AM CSTSpecial Weather StatementTSATulsa51 min
Mar 9, 2:51 AM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Mar 9, 4:05 AM CSTWind AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more14 hr
Mar 9, 4:21 AM CSTSpecial Weather StatementTSALeFlore24 min
Mar 9, 4:55 AM CSTSpecial Weather StatementTSALeFlore35 min
Mar 9, 5:12 AM CSTSpecial Weather StatementTSAPushmataha33 min
Mar 9, 5:16 AM CSTSevere Thunderstorm WarningTSAPushmataha44 min
Mar 9, 5:25 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg35 min
Mar 9, 5:38 AM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore52 min
Mar 9, 5:46 AM CSTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Mar 9, 5:59 AM CSTSpecial Weather StatementTSALatimer46 min
Mar 9, 6:02 AM CSTSpecial Weather StatementTSASequoyah43 min
Mar 9, 6:24 AM CSTSpecial Weather StatementTSALeFlore51 min
Mar 9, 6:39 AM CSTSevere Thunderstorm WarningTSALeFlore28 min
Mar 9, 6:46 AM CSTSevere Thunderstorm WarningTSALeFlore59 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.